I second what @4EverMe said. And thanks @4EverMe for sharing, your words were encouraging to me as well. It's nice to find a touch of kindness out there!
Search found 4 matches
Search found 4 matches • Page 1 of 1
- Sun Aug 25, 2013 12:08 pm
- Forum: New Member Introductions
- Topic: Giving It A Try
- Replies: 3
- Views: 766
Hi There! I have only been a member of one other forum and it was unrelated to mental health. I'm here today because I've felt frustrated that I'm still experiencing ups and downs despite a good 6 year history of doing CBT and medications, exercising and relaxation exercises. I know I'm in a managea...
- Sun Aug 25, 2013 11:46 am
- Forum: Articles and Essays | Medications: Experiences and Advice
- Topic: Psychological side effects of bupropion
- Replies: 2
- Views: 4049
Hi Sarah, Perhaps this is way too late, but I just joined the forum today and was disappointed to find there weren't any replies to your post. I have been on buproprion off and on for a few years myself. I wondered if you could share what you decided to do and how it's been going? Thanks! Lady Lulla...